# SDR AALA20021566

- Difficulty date: October 30, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 21D INOPERATIVE.  REPLACED AFT SEAT MOUNTED EMERGENCY PATH LIGHT ASSEMBLY AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
